A generalization of a theorem of Dieudonné for k-triangular set functions

Pap, Endre: A generalization of a theorem of Dieudonné for k-triangular set functions. Acta scientiarum mathematicarum, (50) 1-2. pp. 159-167. (1986)

[img] Cikk, tanulmány, mű
math_050_fasc_001_002_159-167.pdf
Hozzáférés joga: Campus

Download (961kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1986
Volume: 50
Number: 1-2
Page Range: pp. 159-167
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 166-167.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15094

Actions (login required)

View Item View Item